# SDR FDEA201101060055

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Mount
- Part number: A5557057120000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT MOUNT LUG HAS CORROSION FROM STR 1 LT TO STR 4   LT, ABOUT 70 SQ INCHES.   REPAIRED VERT STAB LT AFT MOUNT LUG BETWEEN S1L TO S4L IAW EA 6-5530-145538.
